MathSciNet Relay Station
MathSciNet bibliographic data
MR2574103 (2010m:60020) 60B20 (15B52 60F99)
Girko, V. L.; Vladimirova, A. I. Spectral analysis of stochastic recurrence systems of growing dimension under $G$-condition. Canonical equation $K\sb {91}$. Random Oper. Stoch. Equ. 17 (2009), no. 3, 243–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement